# SDR DALA2025032402184

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CONTACT AREA OF FUEL ACCESS PLATE 620QB. ALSO, CORROSION ON FASTENER HOLES OF PLATE 620JB AT RH WING. SUMMARY OF NRC 00604: CORROSION LEVEL 2. ACCESS PLATE 620JB WAS REPLACED AND VERIFIED FOR A NEW ACCESS PLATE PER B717-200 AIPC 57-23-01-01 ITEM 260J. FUEL ACCESS PLATE 620QB WAS REPAIR PER B717-200 SRM 57-10-01-2R-2. (LP #0870420)
